# SDR YENA2024013000181

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 76 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON SHEAR CLIP LOCATED BTW FR-76 AND STGR-28/29LH IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00076) REF TOMX WO# 2452 NR# 00204 CORROSION AND SHEARCLIP AT FR-76, STGR-28/29LH IN AFT CARGO COMPARTMENT WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB-190 SRM 51-12--01, SRM 51-10-03 AND SRM 51-75-16 THEREFORE WAS REPLACED PER EMB-190 SRM 51-41--01 AND SRM 51-41-02.
